MathSciNet Relay Station
MathSciNet bibliographic data
MR2479950 65N06 (35J25 65N22)
Sapagovas, M. P. A difference method of increased order of accuracy for the Poisson equation with nonlocal conditions. (Russian) Differ. Uravn. 44 (2008), no. 7, 988--998; translation in Differ. Equ. 44 (2008), no. 7, 1018–1028
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement